Advertisement

Mathematische Annalen

, Volume 290, Issue 1, pp 1–2 | Cite as

Nonisomorphic algebraic models of a smooth manifold

  • J. Bochnak
  • W. Kucharz
Article

Keywords

Manifold Smooth Manifold Algebraic Model 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Akbulut, S., King, H.: The topology of real algebraic sets with isolated singularities. Ann. Math.113, 425–446 (1981)Google Scholar
  2. 2.
    Benedetti, R., Tognoli, A.: Approximation theorems in real algebraic geometry. Algebra Geomet., Suppl. B.U.M.I.2, 209–228 (1980)Google Scholar
  3. 3.
    Bochnak, J., Kucharz, W.: Algebraic models of smooth manifolds. Invent. Math.97, 585–611 (1989)Google Scholar
  4. 4.
    Swan, R.G.: A cancellation theorem for projective modules in the metastable range. Invent. Math.27, 23–43 (1974)Google Scholar
  5. 5.
    Lang, S.: Abelian varieties. New York: Interscience 1953Google Scholar
  6. 6.
    Tognoli, A.: Su una congettura di Nash. Ann. Scuola Norm. Sup. Pisa27, 167–185 (1973)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • J. Bochnak
    • 1
  • W. Kucharz
    • 2
  1. 1.Department of MathematicsVrije UniversiteitAmsterdamThe Netherlands
  2. 2.Department of MathematicsUniversity of Hawaii at ManoaHonoluluUSA

Personalised recommendations